# SDR N3XR202408290316

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N316ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N224
- Aircraft time: 2,082 hours
- Engine: Austro E4
- Engine time: 724 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: E4A72400000
- Part serial: NA
- Condition: Cracked
- Location: Engine
- Part time: 724 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE INSPECTION OF DIAMOND MSB-E4-043 ENGINE (BORESCOPE INSPECTION) ON THE RIGHT ENGINE, THE PISTON IN CYLINDER #1 WAS FOUND CRACKED ON THE CROWN.
